lysandre

Members
  • Content count

    14
  • Joined

  • Last visited

  • Days Won

    1

lysandre last won the day on January 6 2016

lysandre had the most liked content!

Community Reputation

3 Neutral

About lysandre

  • Rank
    Member
  • Birthday
  1. Temporarily -stress/anxiety -too much sugar -not enough sleep -Omega 3/ fish oil (not sure) Semi-permanently (not sure about that) -alcohol -too much computer 1 month ago being on computer screen playing online too much + stress gave me grainy vision in the dark + "unstable vision" sometimes and visual snow wich subside a little but I still see it when eyes are closed. (and sometimes during the day when looking at some colors/textures) I can't stop being on screen computers, but for me it's 100% sure it exaserbates vision problems. (snow, ghosting, negative afterimages).
  2. This is a pretty solid dose but they are people who takes 8/10/12 mg of ativan/klono/xanax. Anxiety is a bitch, do you see a therapist or are you trying to relax yourself with relaxation techniques ? I repeat myself but really sophrology can really help if you practice everyday (even with videos on you tube, you can try to find a session that suits you). Of course it takes time but this can help...
  3. Glad it helped you to reduce your anxiety GuyinDubai. Seems like you are doing well ! Hi Neffbull, you know I had OCD (mild) before my HPPD-like, it comes and goes, but in my case I know it is all about anxiety. Maybe it's different for GuyinDubai.
  4. Man, I didn't want to get this drug in the past, because it can be dangerous for your liver. Just for information : http://www.patientdrugnews.com/avoid-using-agomelatine-thymanax-valdoxan-questionable-effectiveness-depression-risk-serious-liver-toxicity/
  5. Hi, I never took tramadol for anxiety but i read it can trigger HPPD...yours is gone now, don't take the risk. In my opinion, pharmaceutical drugs are useless in case of severe anxiety. I was on Lexomil, Seresta, Ativan for a time (tappering since few months, only take 0.85mg for sleep now), sure it helps a lot at the beginning but tolerance develops rapidly and it doesn't cure this condition. Not at all, and as tolerance increases, you feel more and more helpless. CBT may be usefull, but in my case sophrology cured me from extreme anxiety in 3-4 months (life was a losing battle, could'nt think or watch tv or sleep, wanted to kill myself 50 times/day cause this meaningless fear was so strong).I know this is an awful condition and this is a struggle everyday, but you need to calm your mind by working on the presence of your body, this is a good way to overcome this s***, mind can't do this because it's a part of the problem. This is the purpose of sophrology, i'm not cured yet but now I can live with myself most of the time.
  6. I wear glasses and contact lens and neither of the two make my symptoms worse. Maybe you should search for another cause...i'm very sorry for your i read you story, I hope you get better again, stay strong as much as you can, yes it's easy to write this and i'm not you, but i sincerely think that it's just a phase and you will get better...
  7. Hi neverwarned, Yes I saw some improvements, blurry vision is way better, halos have been subsided a little since my new years eve binge, negative after images seems to be less annoying, they last for a shorter time, I guess. I have been doing exercice for a time, but after I caught a cold I stopped doing sport, and surprisingly, my symptoms seems to have subside at this moment, but I'm not sure about this. But since 1 week, after an evening on pc playing video games and watching e-sport (with f.lux programm) my vision is really bad in the dark ,very grainy, and CEV have reappered, grainy lights and circles, although they were gone since 2 months. Dark/plane surfaces seems to "flicker" during the day, but I try to not pay too much attention to this (very difficult). So now i have trouble sleeping, and anxiety is strong again, despite relaxation/sophrology. I'm not sure about this, but I think the f.lux programm can be bad, I intend to not going so much on computers anymore for the moment even at work. Fuck this. I hope you get better with time.
  8. Hello guys, I have mild HPPD-like from SSRI since 2 and a half month now, I can handle it most of the time but the blurry vision from mid/far distance is the symptom that bother me the most (depressed me sometimes). I've seen ophtalmologists and neurologist and this problem doesn't seem to be picked up in standard eye test or electroretinogram. When I read, even for a short time, my vision get worse, then go back to standard base line. Has anyone has saw any improvement or recovered from this symptom ? (with time or supplements) Thank you for reading !
  9. Thank you for the reply OnemoreStep. I don't take the Omega 3 anymore, but i'm full of guilt and regret since New Years Eve...I've drank too much, it's been more than a week and my symptoms got worse. I should have come here a little before. Thanks again for your advice, I wish you good luck too !
  10. In another post you were talking about naturals and vitamins, although you didn't know in what extent they have helped you...what supplements did you take ? Did Fish Oil/EPA could have help you for visuals ?
  11. Hello K.B Fante, Your message done me a lot of good, for real. You people are so kind, thanks for helping me with your words. It helps me a lot. it's very touchy and motivates me to try to think in a positive way. Thank for your advice too. I wish you good luck too !
  12. Thanks so so much for your reply Moderator, it gives me some relief. Thanks a bunch for this. I didn't have HPPD symptoms before Zoloft. 4 months ago I broke up with my ex-girlfriend, but it was fine, in a way, we were so different. It was ok. But 3 weeks later, I saw her at a party, she was with her best friend and some guys, having fun, drinking, and so beautiful. We had a little chat, then she was gone. She was really gone for me this time, and something collapsed in me. During 2 months i wanted to disappear, my self-confidence was completely gone, I had these toughts in loop in my head "She's young and hot, she can find a guy whenever she wants, it's so easy for her, me I'm ugly, I will never find another girl etc." These toughts had litteraly destroyed me, lots of anxiety which triggered a depression. After that, I began to see a psychologist, and he talked about depersonnalisation/derealisation during a conversation because i told him that i had smoking hash for a long time. Ok, so I went to the internet to learn about this and suddenly I developed an OCD in my head. I was trying to be not "depersonalised", so stupid and anxious. I thought i was going crazy, on Sunday i went to psychiatry center to be reassured and to have a prescription. The doctor prescribed me some lorazepam, 3mg/day. On the 3rd week, after having tappered these to 1.5 mg, I began to get really anxious about the fact that I was already on benzos for 3 weeks and had to stop it for good (fear of addiction or too fast withdrawal i don't know), but I couldn't, during the next week i developed insomnia and really, really awful anxiety attacks. I never suffered like this, from a psychic view, so much despair and pain, although I had a cancer 10 years ago, cured now with the help of God and my surgeon. I don't live near where terrorist ttacks happened but this is really tense in the whole country, lots of events had ben cancelled, etc. Not a very peacefull atmosphere here. Yes I try to have a healthy living, exercice, sophrology, good diet. I have some sleep issues but a doctor give me some melatonin, maybe i will try it, although i'm afraid of drugs now, more than ever... Thanks a lot again for all your advice.
  13. Hello everyone.My name is S├ębastien, i'm 37 years old and I live in France. I've always been very anxious but i'm a in a terrible state since 1 month. I'm suffering from depression/anxiety since 4 months. (i've been on ativan since 2 months) So I've been on Paxil for 1 week at 10mg, but it gave me severe urinary retention. I took it for 6 days and one day at 5mg. I was having an appointment with a psychiatrist the day after i stopped Paxil (so the next day), and he advice me to take Zoloft (Sertralin) beacause it was much more tolerable and less side effects on libido. (sorry for my terrible english) I took half dose of Zoloft (25mg) on Thursday 9. This night, I went to bed and as soon as I closed my eyes, an intense light activity appeared, with lot of flashes and lights, dots, lots of "pictures" at a very high speed etc. I've also had kind of "hallucinations". I've had my psychiatrist on the phone and he said that these kind of side effects were unknown with Zoloft etc., my pharmacist said that was normal, beginning of an antidepressant treatment. I took Zoloft for 4 days and now i'm no longer taken it. Now since 1 month i have Light sensitivity Negative After images Halos CEV More floaters than before I know that my symptoms are not as severe as many of you... I've seen 2 ophtalmologist, 1 neurologist; had a brain scanner and MRI, everything is "normal". These symptoms seems to improve a little bit but i drank so much on New years Eve... and now they are worse, especially the negative after images. No More alcohol for me. All of this doesn't help my anxiety, I hate my psychiatrist and I hate my self, was just so dumb to take this poison, now i'm very upset and scared. I take vitamins, magnesium (300mg) and Omega 3 fish oil (1050 EPA/day) since 1 week What do you think about that ? Is there any people who had experienced similar symptoms with SSRIs ? Thanks a lot for your consideration.